K2 Abuse Signs & Symptoms
Individuals in substance abuse treatment at Gateway Foundation Alcohol & Drug Treatment have confirmed the dangerous effects of K2 use, such as:
- Over-activation of the central nervous system (e.g., elevated temperature, rapid heartbeat).
An individual who used K2 reported he felt as though his heart was pounding so intensely it would explode.
Some users report a sensation that can only be best described as a temporary paralysis of motor movement. For example, an individual reported he was so high from K2 that he could not tell if he was breathing anymore, but was clearly conscious.
Some users report significant agitation and aggression when coming off of K2 or when they are eager for their next fix; others may not have this experience at all.
K2 users who were otherwise completely free of suicidal thoughts said they became suicidal after using K2. Users of K2 who overdosed reported blacking out, having seizures and vomiting.
Need help for Drug Abuse?
If you or someone you know needs help with a drug abuse problem, Gateway Foundation Alcohol & Drug Treatment can help. With treatment programs tailored to meet the specific needs of adult men and women and teens, Gateway's team of experienced professionals has been helping individuals overcome substance abuse for more than 40 years.
For more information or to learn about our free and confidential consultation, please call 877-505-HOPE (4673).